# SDR VNAA2016031800026

- Difficulty date: March 18, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 27,528 hours, 27,110 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED OTBD FLIGHT SPOILERS AND OTBD SPOILERONS CAUTION MESSAGES IN FLIGHT AND OBSERVED SPOILERS DID NOT DEPLOY.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED SPOST 2 SELF TEST IAW AMM.  OPS CHECK WAS GOOD.  ACFT RELEASED FOR SERVICE.
